Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite groups with nicely supplemented Sylow normalizers


Author: David Perin
Journal: Trans. Amer. Math. Soc. 183 (1973), 431-435
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9947-1973-0393219-8
MathSciNet review: 0393219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers finite groups G whose Sylow normalizers are supplemented by groups D having a cyclic Hall $ 2'$-subgroup. G is solvable and all odd order composition factors of G are cyclic. If $ S \in {\text{Syl}_2}(D)$ is cyclic, dihedral, semidihedral, or generalized quaternion, then G is almost super-solvable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0393219-8
Article copyright: © Copyright 1973 American Mathematical Society